# SDR 99ZZZX3151

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 65289254
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KMEM/KMIA - FAE FLT 114 - AFTER TAKEOFF, UNABLE TO PRESSURIZE CABIN.  PURSER ADVISED EXTREMELY LOUD NOISE FROM FORWARD ENTRY DOOR.  RETURNED TO KMEM, UNEVENTFUL LANDING.  ON THE GROUND, REMOVED LINING.  ADJUSTED FORWARD ENTRY DOOR UPPER CONTROL ROD ASSEMBLY RIGGING.  INSTALLED LINING, OPS CHECK OK BY MM 52-11-61 AND MM 52-11-01.  PRESSURIZATION AND LEAK CHECK IAW MM 21-31-0.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
